×

zbMATH — the first resource for mathematics

On a characterisation of an abelian variety in the classification theory of algebraic varieties. (English) Zbl 0417.14033

MSC:
14K10 Algebraic moduli of abelian varieties, classification
14E05 Rational and birational maps
14J10 Families, moduli, classification: algebraic theory
14B25 Local structure of morphisms in algebraic geometry: étale, flat, etc.
14M07 Low codimension problems in algebraic geometry
14J40 \(n\)-folds (\(n>4\))
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] K. Ueno : Classification theory of algebraic varieties and compact complex spaces , Lecture Note in Math. 439, 1975, Springer. · Zbl 0299.14007
[2] K. Ueno : Classification of algebraic varieties, II-Algebraic threefolds of parabolic type- , Intl. Symp. on Algebraic Geometry, Kyoto, 1977, 693-708. · Zbl 0407.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.